# SDR QXEA0202039

- Difficulty date: November 29, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING FRONT SPAR LEADING EDGE SUPPORT BRACKET CRACKED.  LONG BRACKET FOR 611AR NEAR NACELLE.  REPLACED IAW RD 8-57-078.
